Allergy Community
Skin problems :-(
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin problems :-(

Over the last year I keep getting tiny red itchy cluster spots on my face, it doesnt look very attractive and feels itchy.  I have always had very clear skin (other than rare outbreaks of exzema (eczema)) , I eat well and drink 2 litres of water a day.  I have changed skin products to natural products with no perfume, chemicals etc, but no difference.  I use to think the cause was  my hair touching my face, by I pin that back now and still get them- not as bad though.  I've seen the doctor and he has diagnosed it exzema (eczema) and prescribed me hydrochotisone cream, which works ish but they soon return once I stop using it.  Does anyone have any idea what could be causing this?  And more importantly how can I cure it?  its really getting me down now :-((
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I have that same problem... I've had perfect porcelain skin, and then I unexpectedly am having problems with it. I have issues with eczema too, but on my arms. Better than my face I suppose. For one it's not evident, it just looks like hardcore freckles lol. I have a few freckles so it blends well. I usually get outbreaks either on my forehead or scalp, which sucks MAJOR *** because my hair is shaved like a mohawk kind of. Thankfully they have invented make-up. Maybe it could be the hair products you're using; I've noticed that ever since I started using a specific hair spray I've been having these outbreaks, almost as in an allergic reaction. Hmm although you did say that yours are itchy, mine are kind of sore. I don't know, but hoped that helped the slightest bit.

However if you want a treatment in which you asked for, try buying some “Oxy” and put that on it. It usually will clear that up in a few days, IF you keep using it.

Make sure you are washing your face twice a day and using astringent.
[Not saying you don’t but just saying.]

Take care.
Blank
Avatar_n_tn
You might also try changing your blankets and pillow as they can accumulate dust mites.  Just washing them usually isn't enough unless you wash frequently and with very hot water.
Blank
Avatar_f_tn
Hi,

You should reconsult with your dermatologist and talk to him/her about your symptoms coming back again as son as you stop the medication.

Have you tried oral anti-histamine or anti-allergic medications?

Apply calamine lotion at the lesions to help soothe the site and also keep the area clean and wash your face with clear water several times a day. Drinking plenty of water daily and maintaining a healthy diet plan also helps.

Let us know how you are doing and what your doctor advises. Hope this helps.

Good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand